# SDR UIEA2018101602272

- Difficulty date: October 13, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,077 hours, 16,716 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT. PERFORMED BITE TEST PROCEDURE OF THE ECU & CLEARED MSG. RESET ECU PERFORMED OPERATIONS TEST OF APU FOUND NO FAULTS IAW AMM 49-61-05-201. OPS CKD GOOD.
